Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 317543, 5 pages
http://dx.doi.org/10.1155/2014/317543
Research Article

Travelling Wave Solutions of Nonlinear Dynamical Equations in a Double-Chain Model of DNA

1Department of Mathematics, Foshan University, Foshan Guangdong 528000, China
2Guangzhou Maritime College, Guangzhou Guangdong 510725, China

Received 6 January 2014; Revised 24 February 2014; Accepted 10 March 2014; Published 3 April 2014

Academic Editor: Yonghui Xia

Copyright © 2014 Zheng-yong Ouyang and Shan Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zheng-yong Ouyang and Shan Zheng, “Travelling Wave Solutions of Nonlinear Dynamical Equations in a Double-Chain Model of DNA,” Abstract and Applied Analysis, vol. 2014, Article ID 317543, 5 pages, 2014. https://doi.org/10.1155/2014/317543.